# SDR CA980424007

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CFM565A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O, H

## Discrepancy

(CAN) AUTO THRUST DISENGAGED DURING TAKE-OFF ROLL, RECYCLED CIRCUIT BREAKER AND POWERED DOWN RESET FLIGHT MANAGEMENT GUIDANCE COMPUTER NR 2, OPERATIONALLY CHECKED SERVICEABLE.
